... thought it would help with anxiety,I lost my job & have menopause symptoms. I I take 1/2 of a 20mg tablet at bedtime. I get to night 3 and have to stop. I'm sick to my stomach with nausea. It feels like a bug. So, I stopped taking it. I figured after 3 nights there wouldn't be a lot in my system to cause harm. A few weeks later I tried again with the same result. This week I've tried it again. This time I got to 4 nights. I am so sick I can't even function. If I just stop taking it after only 4 nights will it be dangerous? I know I should ask my doctor, but she's out of town and the dr. covering isn't too swift.Thanks. Rosette
Hi, sorry that you are having such a challenging time! I would talk to the oncall doctor, he or she yoyour circumstances, and you would like to stop the Celexa, until the return of your primary care provider, and will make an appointment immediately when he or she returns. Now, I can tell you, you will not die from stopping the medication, Celexa, only after taking it for four days. The worst circumstances you maybe will experience is a stomach flu, lke symptoms for about three days, then, usually subsides. It is called the Serotonin Flu. So, either way, you will have challenges; I would go with the second choice, Serotonin Flu. Probably the best medication for minimal nausea or nause like feelings and vomiting, is Remeron Sol Tab as it melts in you mouth, while you hold it in between your cheek and your tounge until it is goine, Benefit being, you do not have a pill or tablet or even some ill tasting liquid sitting on your stomach, causing irritation and then nausea, worst voimiting.
I was on wellbutrin for 1 and a half years and then it stopped working for me then i had nothing then i had a baby 7 months ago,filed bankruptcy for 2nd time 1 month ago and I am only 29,also when my baby was 2 months I kicked her dad out so 2 months ago I had celexa prescribed to me but i never got sick. it wouldnt be dangerous cause 4 days is not really a lot in your system my Dr. told me it would be like 7 days to fully be in me. And I should feel some help off of it in 1 week 4 days to me is not dangerous but hey I am no Dr.-hope this helps:)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My doctor is taking me off Wellbutrin because it seems to be making me more depressed, screaming at?
Posted 10 Sep 2010 • 1 answer
Posted 13 Apr 2011 • 2 answers
Posted 18 Nov 2014 • 5 answers
I was on celexa for 14 years. Doc thought it stopped working. Now on luvox. Would lexapro work 4 ocd
Posted 14 Jan 2015 • 2 answers
Posted 21 Apr 2016 • 3 answers